# SDR BDHA9600024

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC238
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Voice Recorder
- Part number: 89090003211
- Condition: Fail Test
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - FLT 434 - THE COCKPIT VOICE RECORDER FAILED TO TEST.  THE UNIT WAS REMOVED AND SENT TO B/D INSTRUMENTS FOR REPAIR.  THIS IS THE EIGHTEENTH PREMATURE FAILURE.  AVERAGE TAPE LIFE IS 415 HOURS.  THE TAPE REPLACEMENT IS DUE AT 1500 HOURS WITH A 5000 HOUR OVERHAUL.  ALL UNITS WERE RECEIVED BACK WITH OVERHAUL PERFORMED.  (M)
